MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) AVEIR¿ DELIVERY CATHETER; LEADLESS PACEMAKER

ABBOTT MEDICAL (CRM-SYLMAR) AVEIR¿ DELIVERY CATHETER; LEADLESS PACEMAKER
Model Number LSCD111
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 03/17/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.
 
Event or Problem Description
During an initial implant on (b)(6) 2026 of a ventricular leadless pacemaker (vlp), it was reported that the physician had difficulties accessing a suitable location for pacing.After several attempts, a location was found and the vlp was released from the delivery catheter (dc) and successfully implanted.Postoperative echocardiography revealed pericardial effusion, and the team immediately proceeded to perform a pericardiocentesis.The patient also suffered from hypotension which was resolved when the pericardial fluid was drained and the administration of blood pressure medications.There was no tamponade noted.The patient left the catheterization lab in stable condition but subsequently passed away after it was reported that her condition deteriorated.There is no allegation that the patient's death is related to any abbott products or procedures.The physician believes the patient's advanced age, and as a result, a weakened myocardium, played a major factor in the death.

Brand Name
AVEIR¿ DELIVERY CATHETER
Common Device Name
LEADLESS PACEMAKER
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24781275
Report Number2017865-2026-06932
Device Sequence Number12278114
Product Code PNJ
UDI-Device Identifier05415067036384
UDI-Public(01)05415067036384(10)11127336(17)270131
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSCD111
Device Catalogue NumberLSCD111
Device Lot Number11127336
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Death; Life Threatening;
Patient SexFemale
Patient Weight38 KG